I have a question for those of you taking or who have taken Luvox-
I am on day 6, still at 25mgs, but every night about an hour before I take my pill I start getting really bad leg cramps. Could this be a side effect? I haven't found it listed as side effect when I looked it up. Also, my whole body starts itching about an hour after I take my pill, but it usually goes away.
One more thing-I did see something that said you can't take Xanax and Luvox together. My psychiatrist prescribed both for me, but now I am worried because I have been taking Xanax pretty regularly for the past week. Anyone else take the two together? I trust my doctor, but now I'm paranoid and (surprise!) obsessing because I want to take a Xanax to go to sleep.
first I believe the leg cramps can be from the luvox... when i first started years ago I would get thos and also bruise easy.
I was prescribed luvox and Xanax too!!!! So, you are good to go
Hope that helps...
If you are still worried, you can call your pharmacy.. they will know immediately and I also believe that they check your drugs that you take before they fill them... to make sure they do not interact...
Thanks for the response, Purplegirl. One more question-I occasionally like a glass or two of red wine. Have you ever drank while taking Luvox, and if so, any bad side effects? I know that some people drink on antidepressants (my brother drinks all the time and he's on Paxil), but I will not do anything that might be harmful or prevent the meds from working. I'm too panicked to take any chances.
Yes, I have drank on Luvox...I think a glass or two is ok, but be careful, I have been drunk before easily...you will probably get drunk much faster and be careful b/c I have gotten very drunk... quick... and also get very drowsy... I don't get drunk anymore b/c of that.. also being drunk makes my symptoms worse the next day or two and I think that may be because it screws with the meds.. but 1 or 2 glasses or beers should be ok.. you can double check with you dr...if you feel more comfortable...I try not to drink anymore just because that aggevates my symptoms... god luck...
Thanks, again. I am always afraid of mixing meds and alcohol, so I probably won't drink, but it's difficult to know that I might need medication for a very long time and that I can't ever have a drink. I agree that if I'm having a particularly bad OCD stretch, alcohol makes it worse. However, sometimes a glass of wine can be relaxing, and if I don't overdo it, then I won't get an increase in symptoms the next day.
By the way, I increased my dose to 50mgs last night and about an hour after taking it, I got a horrible headache! I had to take four Advils. Is that a normal side effect that might go away after time?
I am on my tenth day (fourth day at 50mg). I am still not noticing anything regarding my obsessive thinking, but I noticed that yesterday and today that I am horribly depressed. Has anyone experienced that before while taking Luvox? I'm really scared because I don't think I've ever felt so down in the dumps and I've been depressed before. I have noticed that my anxiety feels better, so maybe I'm just noticing the depression more because the anxiety is gone? Doesn't Luvox help depression too? I'm sure I am making more out of it because I am obsessing, but I don't see my doctor until Friday and I'm not sure what to make of this.
No, I stopped because it scared me so much. I hated feeling depressed and void of any emotion. It made me feel like I couldn't give a care about my life or anything that happened. I guess I would rather feel the ups and downs than feeling down all the time. I have thought about giving it another try, because at 100mg it really did help my obsessive thinking, but at the same time I just felt void of life.